

## Prevention Learning Community Meeting

Wednesday, February 22, 2023 9:00 a.m. to 12:00 p.m.

Zoom | To register, visit <a href="https://theathenaforum.org/training-calendar/month">https://theathenaforum.org/training-calendar/month</a>.

Time	Agenda
9:00-9:10 a.m. 10 min	Welcome / Introduce new prevention providers to the call Kasey Kates
9:10-9:50 a.m. 40 min	Statewide Updates DBHR Prevention Section  CPWI & CBO Updates  Minerva Updates  Other statewide updates and announcements.
9:50-10:50 a.m. 60 min	Legislative Session – Bills to watch Harrison Fontaine
10:50-11:00 a.m. 10 min	Break
11:00-12:00 p.m. 60 min	3 <sup>rd</sup> Hour Training (Optional)
	Engaging Youth in Prevention
	Elizabeth Weybright, Melanie Greer, Jennifer Fees
	Experts from the Washington State University IMPACT lab and 4-H Youth Extension will provide an overview of youth engagement models and tools for assessing your readiness and goals to involve youth in meaningful prevention efforts.
	For further hands-on support and opportunities to share youth engagement experiences, this panel will host an interactive follow-up workshop via Zoom on Tuesday, February 28 from 12pm-1pm via Zoom.

## **Next Meeting: March 22<sup>nd</sup>.**

Visit The Athena Forum to register!

To access slides and documents after this meeting please visit <u>www.TheAthenaForum.org</u> and click on <u>Prevention Provider Learning</u> <u>Community - current meeting information</u> under **All provider** on the **Home Page**.